Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 104, NWS Louisville, KY

June 4, 2014Allen County, Barren County, Warren County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 4, 2014, 7:57 PM CDT for Allen County, Barren County, Warren County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2014, 7:57 PM CDT (00:57 UTC)
Expired
Jun 4, 2014, 8:30 PM CDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, KY, Barren County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 80 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:21 PM CDTTornado WatchSPC6 hr
Jun 4, 7:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:35 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 4, 6:35 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT Wed Jun 4 2014

...Updated Aviation Discussion...

...Forecast Update...
Issued at 554 PM EDT Wed Jun 4 2014

Surface boundary has slipped into the northern tier of LMK's
southern Indiana counties.  Will likely be dropping the Tornado
Watch up there soon.  In the meantime, have lowered PoPs north of
the Ohio River to scattered since there is very little going on
there and not much additional development is expected at this time.

...Mesoscale Forecast Update...
Issued at 545 PM EDT Fri Jun 4 2014

TOR Watch #219 is still in effect through 9 PM EDT...8 PM CDT.
Convection has been a little slow to develop and strengthen this
evening likely due to capping which has held strong over the area
even near the sfc boundary across near the Ohio River.  High-res
models still indicate upscale growth in convection further into the
evening hours.  But this may be hampered due to the strength of the
cap.  Will just have to wait and see.  If convection does grow
upscale as high-res models suggest, areas west of I-65 especially
over west central KY are sitting in an area of enhanced CAPE and
DCAPE which may make them more prone to a hail and damaging wind
threat.  If a forward propagating MCS can get going, it would likely
be in this area.  The isolated tornado threat still exists over the
entire area but perhaps is best over southeast Indiana and portions
of north central KY along and north of I-64.  More discrete cells
may persist in this area which has better low level shear and
helicity values.  Any boundaries including the synoptic boundary
near the Ohio River or boundaries from convection may be areas
of focus for any isolated tornadoes this evening.

.SHORT TERM (Now through Thursday Night)...
Issued at 245 PM EDT Wed Jun 4 2014

...SEVERE WEATHER EPISODE LIKELY LATE THIS AFTERNOON AND EVENING
ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY WITH DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES...

With upper level clouds dissipating from the earlier MCS, we now
have heated up into the low to mid 80s across most of the region,
save for the northeast. Low pressure now is analyzed over west
central Indiana, along a frontal boundary. Clouds are developing
ahead of this front now that we are starting to destabilize. As we
get into the mid 80s we should see development quicken. Airmass is
moist enough that we may actually get some development ahead of the
cells that should drop down from the north. Will have to monitor
discrete development at first for rotating cells. High res models
continue to show these cell merging into a long east-west line with
embedded bowing segments, so will continue to advertise the damaging
wind threat.

With the rotating cell threat, have coordinated with SPC to have a
tornado watch first over our eastern CWA.  Convective inhibition is
keeping stronger cells from forming farther east, but another watch
box may be needed over the west in the next couple of hours. The
GOES-R convective initiation tool is starting to show some higher
percentages over the watch area.

Decided not to post a flash flood watch for our Bluegrass counties,
as they missed out on most of the morning rains that our neigboring
forecast areas received. That area does have lower flash flood
guidance, but one hour guidance is just under 2 inches and think
cells will be progressive enough to stay under these values.

The threat for severe storms should wane as we go through the
evening hours. The front will push through the Ohio River Valley
overnight and Thursday morning. A chance of storms will linger
across south central Kentucky during the day Thursday, but most of
the region should see a pleasant day with highs in the upper 70s to
around 80 as well as dewpoints in the mid 50s over the north and low
60s over the Parkways in KY.

Models are hinting at potentially another wave developing overnight
in Missouri and pushing toward our western forecast area by
daybreak.

.LONG TERM (Friday through Wednesday)...
Issued at 250 PM EDT Wed Jun 4 2014

The long term will start out with weak ridging aloft and at the
surface. The cold front that passed through should be well to the
south of the forecast area by this time. A weak wave will ride along
this boundary bringing the chance for some showers and thunderstorms
to far southern and western portions of the forecast area. The
storms should diminish after sunset with dry conditions expected
overnight. Storms will then begin to develop across the southwest
portions of the forecast area again on Saturday as a low pressure
system develops to the west. Rain and storms chances will increase
overnight a warm front associated with the low pressure system moves
north across the area.

Model guidance begins to diverge Sunday and after as the ECMWF
swings the cold front associated with this front through much
quicker than the GFS. The former brings the front through during the
day on Sunday, while the latter keeps the area in the warm sector
through the daylight hours. Will keep pops around 50% though the day
Sunday and decrease them a bit into the overnight hours.

Through the first half of the next work week multiple upper level
disturbance may track across the lower Ohio Valley. Hwever, the GFS
is much more robust than the ECMWF with these disturbances and
suggest higher precipitation coverage. However, given the
uncertainty will keep precipitation chances in the slight category
for now.

&&

.AVIATION (00Z TAF Update)...
Issued at 735 PM EDT Wed Jun 4 2014

BWG stands the best shot at the worst conditions this forecast
period as a band of strong storms comes in from the northwest during
the first few hours of the TAF period.  The storms will be very
capable of at least MVFR vsbys, and possibly MVFR cigs, as they roll
through.  Winds will be typically chaotic, but will likely be mostly
from the northwest.

SDF and LEX will see some scattered activity in the first few hours,
and if a storm happens to hit an airfield sub-VFR conditions are
possible.

Once the evening storms pass SDF and LEX those airports should be
quiet for the remainder of the night.  BWG is more of a question
mark as there actually is the possibility of new development in
southern Kentucky through much of the overnight hours. So, will hold
on to VCTS there for several more hours beyond the evening activity.

Tomorrow should be quiet.  Could see some scattered activity pop up
around BWG, but coverage and confidence are too low for inclusion in
the TAF at this time.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........13
Short Term.....RJS
Long Term......EER
Aviation.......13
Hazardous weather outlook, Jun 4, 3:18 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT WED JUN 4 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-052030-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
418 PM EDT WED JUN 4 2014 /318 PM CDT WED JUN 4 2014/

...TORNADO WATCH 219 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING. DAMAGING
WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER
HAZARDS...THOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT.
TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS THIS
EVENING WHICH MAY RESULT IN LOCALIZED FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY THROUGH
SUNDAY AS ANOTHER WEATHER SYSTEM MOVES THROUGH. HEAVY
RAIN...GUSTY WINDS...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH
ANY STORM THAT DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING TO
THE NATIONAL WEATHER SERVICE THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jun 4, 4:53 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT WED JUN 4 2014

KYZ028-045-053-042225-
HARDIN KY-LARUE KY-NELSON KY-
553 PM EDT WED JUN 4 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELIZABETHTOWN...AND MOVING EAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ELIZABETHTOWN...
  ROANOKE...
  NELSONVILLE...
  ATHERTONVILLE AND LYONS...
  NEW HAVEN AND BLUE GAP...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
89 AND 94.

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 136 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3769 8546 3753 8557 3766 8588 3777 8581
TIME...MOT...LOC 2153Z 285DEG 27KT 3768 8578

EER
Local storm report, Jun 4, 5:02 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     7 SW FRANKFORT          38.12N  84.96W
06/04/2014  M60 MPH          FRANKLIN           KY   MESONET

&&

EVENT NUMBER LMK1400623

RL
Special weather statement, Jun 4, 5:11 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT WED JUN 4 2014

KYZ041-048-049-057-042240-
CLARK KY-FAYETTE KY-JESSAMINE KY-MADISON KY-
611 PM EDT WED JUN 4 2014

...THUNDERSTORM WITH LIGHTNING...VERY HEAVY RAIN...AND WINDS AROUND
30 MPH...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NICHOLASVILLE...AND MOVING EAST AT 30 MPH.

CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN REDUCING VISIBILITIES
AND GUSTY WINDS AROUND 30 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  NICHOLASVILLE...
  SPEARS AND VALLEY VIEW...
  STRINGTOWN AND ATHENS...
  BLUE GRASS AND HOOTENTOWN...
  REDHOUSE AND FORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3794 8413 3776 8425 3786 8458 3795 8456
TIME...MOT...LOC 2210Z 285DEG 30KT 3789 8448

TWF
Special weather statement, Jun 4, 5:29 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT WED JUN 4 2014

KYZ045-054-042300-
MARION KY-NELSON KY-
629 PM EDT WED JUN 4 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF HODGENVILLE...AND MOVING EAST AT
30 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEBANON...
  RAYWICK AND SAINT FRANCIS...
  FROGTOWN...
  SAINT MARY AND SAINT JOSEPH...
  BELLTOWN AND NEW MARKET...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3744 8529 3745 8532 3747 8534 3747 8536
      3754 8550 3755 8551 3758 8558 3766 8554
      3760 8518 3743 8527
TIME...MOT...LOC 2230Z 290DEG 28KT 3759 8549

EER
Special weather statement, Jun 4, 6:41 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 PM CDT WED JUN 4 2014

KYZ026-027-061-071-050010-
BUTLER KY-GRAYSON KY-OHIO KY-WARREN KY-
641 PM CDT WED JUN 4 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
HARTFORD TO MORGANTOWN TO 7 MILES SOUTH OF MORGANTOWN...AND MOVING
EAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  MORGANTOWN...
  HARTFORD...
  WHITE RUN AND NEAFUS...
  JUGVILLE AND YEAMAN...
  TOUSEY AND LOVE...
  POST AND PINE KNOB...

THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 94.

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3752 8696 3753 8645 3732 8644 3731 8647
      3723 8643 3710 8641 3712 8691 3718 8693
      3719 8691 3722 8691 3724 8693 3724 8695
      3729 8698
TIME...MOT...LOC 2341Z 272DEG 28KT 3746 8672 3727 8670
          3712 8668

EER
Special weather statement, Jun 4, 6:46 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM CDT WED JUN 4 2014

KYZ023-024-026-050015-
BRECKINRIDGE KY-HANCOCK KY-OHIO KY-
646 PM CDT WED JUN 4 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITESVILLE...AND MOVING EAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HAYNESVILLE AND AETNAVILLE...
  FORDSVILLE AND EASTON...
  ELLMITCH AND CABOT...
  VANZANT AND ROCKVALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3764 8695 3763 8692 3767 8683 3771 8687
      3775 8683 3779 8682 3776 8650 3760 8656
      3760 8658 3758 8657 3756 8659 3755 8658
      3754 8661 3756 8663 3754 8667 3760 8699
TIME...MOT...LOC 2347Z 285DEG 29KT 3769 8684

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:00 PM CDTSpecial Weather StatementLMKOldham30 min
Jun 4, 7:05 PM CDTSpecial Weather StatementLMKHarrison, Nicholas30 min
Jun 4, 7:16 PM CDTTornado WarningLMKButler, Warren29 min
Jun 4, 7:21 PM CDTSpecial Weather StatementLMKOhio29 min
Jun 4, 7:32 PM CDTTornado WarningLMKWarren28 min
Jun 4, 7:40 PM CDTSpecial Weather StatementLMKNicholas30 min
Jun 4, 7:47 PM CDTSpecial Weather StatementLMKFranklin, Shelby43 min
Jun 4, 7:51 PM CDTSpecial Weather StatementLMKFranklin, Shelby44 min
Jun 4, 8:05 PM CDTAreal Flood AdvisoryLMKWarren3 hr
Jun 4, 8:08 PM CDTSevere Thunderstorm WarningLMKFranklin, Shelby32 min
Jun 4, 8:19 PM CDTSevere Thunderstorm WarningLMKAllen, Barren31 min
Jun 4, 8:25 PM CDTFlash Flood WatchLMKAllen, Barren, Butler, Edmonson, Grayson, Logan and 4 more3 hr
Jun 4, 8:37 PM CDTSpecial Weather StatementLMKFayette, Shelby, Woodford33 min
Jun 4, 8:50 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe30 min
Jun 4, 9:05 PM CDTSpecial Weather StatementLMKAnderson, Fayette, Jessamine, Woodford30 min
Jun 4, 9:22 PM CDTAreal Flood AdvisoryLMKAnderson, Fayette, Franklin, Jessamine, Woodford3 hr
Jun 4, 9:26 PM CDTSpecial Weather StatementLMKBarren, Edmonson, Hart, Warren29 min
Jun 4, 9:41 PM CDTSevere Thunderstorm WarningLMKLogan39 min
Jun 4, 9:45 PM CDTSpecial Weather StatementLMKJessamine30 min
Jun 4, 10:04 PM CDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison3 hr
Jun 4, 10:19 PM CDTSpecial Weather StatementLMKSimpson46 min
Jun 4, 10:57 PM CDTSpecial Weather StatementLMKAdair, Barren, Logan, Metcalfe, Warren43 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.